Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Thyronorm dosage.Should I reduce it ?

When i came to know of my pregnancy in 5th week my TSH was very high 26 so my doctor increased my dose from 25mcg to 100 mcg now again on testing after 1 month my TSH has come out to be 0.959 FT4=1.28 T3=1.26 T4=8.92. I am 11 weeks pregnant My question is should i continue my dosage of 100mcg or should i reduce it. I am very much worried. Thanks a lot in advance!
Asked On : Mon, 28 Feb 2011
Answers:  1 Views:  339
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello There..
Welcome to Healthcare Magic forum!!
During pregnancy the amount of Thyroid hormone required is usually increased. You could discuss with your doctor and reduce the dose a little because it is very essential to maintain Eu-thyroid state during pregnancy for the normal development of baby.
You could get your TSH level checked regularly and based on the TSH level you could adjust the dose of the thyronorm.
Hope this helps!!
Take care!!
Answered: Thu, 3 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor